# SDR CA980629016

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Part time: 6,537 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, FLAPS TO HALF-SPEED AND THEN FLAPS FAILED.  AFTER FLAPS SET AND INDICATING 45 DEGREES, FOUND FLAP CONTROL ELECTRONIC UNIT POTENTIOMETERS POSITION 5-8 OUT OF RIG.  PART TC:  15,682.
